Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking vyvanse for ADHD. Sensitive teeth. Any suggestions?

I am 46 and just recently diagnosed with ADHD (ugh). I ve gradually increased my dose of vyvanse to 90 mg and it works pretty well. My problem is that my teeth have become incredibly sensitive...I may be clenching my teeth but it s only during the day and not at night. The are fine in the morning but ache all day and evening. Any suggestions?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
welcome to Healthcare Magic.

Vyvanse contain lisdexamfetamine dimesylate. It is a psychostimulant prodrug and used for ADHD.

It has oral side effects in form of dry mouth, jaw clenching and teeth grinding. On long term use because of above side effects, teeth may become sensitive and cause pain.

It is better to discuss other treatment option or decrease dose of medicine, under supervision of psychiatrist to get relieved from these side effects.

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Wed, 20 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor